# SDR AALA20110830TUL11

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 77,879 hours, 34,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN AFT LAV SERVICE PANEL PAN AND SKIN LOWER FORWARD CORNER.  ACCOMPLISHED DOUBLER REPAIR INSTALLED PER EA MD80-53-018910 DATED 08/30/11.
